# SDR RAIA0803021

- Difficulty date: March 25, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 19,688 hours, 17,764 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Wow Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5579  STL - LANDING GEAR AIR/GROUND FAILURE MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND A PUSHED PIN ON THE NLG WOW CONNECTOR.  AFTER PIN WAS RE-SECURED, AN OPERATIONAL CHECK OF THE SYSTEM WAS PERFORMED WITH NO OTHER DEFECTS NOTED.
